# SDR VNAA202408070007

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Coaming
- Part number: CN6242061205
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL LATCH COAMING IS CRACKED.   REMOVED AND REPLACED COAMING IAW MHIRJ REO 670-54-21-1647 REV -A DATED 2024-06-17."
